Pacific Journal of Mathematics

The converse to the Smith theorem for $Z_{p}$-homology spheres.

Stephen J. Willson

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 597-605.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906381

Mathematical Reviews number (MathSciNet)
MR0383394

Zentralblatt MATH identifier
0299.57023

Subjects
Primary: 57C35
Secondary: 57E15

Citation

Willson, Stephen J. The converse to the Smith theorem for $Z_{p}$-homology spheres. Pacific J. Math. 56 (1975), no. 2, 597--605. https://projecteuclid.org/euclid.pjm/1102906381


Export citation

References

  • [1] Sze-Tsen Hu, Homotopy Theory, Academic Press, New York, 1959.
  • [2] Lowell Jones, The converse to the fixed point theorem of P. A. Smith: I, Ann. of Math., 94 (1971), 52-68.
  • [3] G. W. Whitehead, On spaces with vanishing low-dimensional homotopy groups, Proc. Nat. Acad. Sci., U.S.A., 34 (1948), 207-211.